# SDR ASAA0380787

- Difficulty date: November 19, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936544501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD HAS EDGE DAMAGE AND INSERTS MISSING AT FS 160-200.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
